Translator Disclaimer
December 2007 On Scattering for Wave Equations with Time Dependent Coefficients
Kiyoshi Mochizuki
Tsukuba J. Math. 31(2): 327-342 (December 2007). DOI: 10.21099/tkbjm/1496165152

Abstract

We consider the wave equations with perturbation of the first order differential operators, the coeffcients of which depend on both the space and time variables. Under suitable conditions on the coeffcients, we show the existence of the scattering operator. The main tool used is space-time energy estimates of solutions.

Citation

Download Citation

Kiyoshi Mochizuki. "On Scattering for Wave Equations with Time Dependent Coefficients." Tsukuba J. Math. 31 (2) 327 - 342, December 2007. https://doi.org/10.21099/tkbjm/1496165152

Information

Published: December 2007
First available in Project Euclid: 30 May 2017

zbMATH: 1142.35497
MathSciNet: MR2371176
Digital Object Identifier: 10.21099/tkbjm/1496165152

Rights: Copyright © 2007 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.31 • No. 2 • December 2007
Back to Top